# SDR MWEA040201

- Difficulty date: November 9, 2004
- Submitted: November 11, 2004
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 44,578 hours, 44,371 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 5936824
- Condition: Bulged
- Location: Rt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULGE ON THE TOP SURFACE OF THE RIGHT WING.  FABRICATED AND INSTALLED TRAILING EDGE PANEL AND INSTALLED NEW BRACKET AT STATION 118.147.
